Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Pain in right leg, numbness in knees, tingling in toes especially at night. Cause of worry?

My right leg is hurting as we ll as my knee and my leg goes numb and my toes tingle especially at night when I wake up in the mornings if I can get any sleep from the pain and numbness I try to get out of bed and fall because my leg is so numb that its like I don t have one it just doesn t want to work this has been going on for two weeks now I m really starting to worry because its hurting when I walk as well now
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in your legs associated with numbness is likely to be due to a nerve root compression at the level of spinal cord. Disc degeneration is the most common cause of such symptoms. An MRI scan of your spine will help in the proper diagnosis.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Tue, 12 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor